# SDR IPXA2024071522094

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 58,064 hours, 9,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 51118
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND SEVERAL EMERGENCY LIGHTS WITHOUT FUNCTION. PLEASE INVESTIGATE.  FOUND LIGHTS L1853, L1854 AND L5735 WITHOUT FUNCTION. REPLACED AND TESTED EMERGENCY LIGHT BATTERY PACK M5170 IAW AMM 33-51-04-902-001-001 REV.110. FOUND SATIS.
